# SDR CA010103016

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Support Bracket
- Part number: 97722
- Condition: Cracked
- Location: Propeller
- Part time: 3,737 hours
- Component: Barrel Support, Hamstd, 43E60581
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BARREL SUPPORT FOUND COMPLETELY CRACKED (IN TWO PIECES).
